# SDR CALA2025062505858

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,694 hours, 29,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R1 SLIDE PACK AND COVER REF AMM 25-66-01 RE-INSTALLED R1 SLIDE PACK AND COVER REF. AMM 25-66-01. INCOMPLETE AMM REFERENCE RE-INSTALLED R1 SLIDE PACK AND COVER REF. AMM 25-66-01-400-803. VERRIFIED TECH INSTALLED R1 SLIDE PACK AND COVER REF. AMM 25-66-01-400-803.
